Well i'm a newbie in sex and i'm really stressed out and afraid now.
After the 2nd time I had sex I had to take postinor. The problem is that my boyfriend told me to take both pills at once and because of shock and my lack of experience and knowledge I did so. What might be the outcome of that? Is that very bad?
Besides, i've heard now that postinor is very very bad for women's health. What effects it may have on me?
What is more, i'm still afraid I may be be pregnant. What are the chances?
This is a morning after pill. They should be taken 12 hours apart. You should never take medication because someone tells you too. With any new medication you should get a phamacy consult. I am not trying to sound tough with you, it just upsets me when something like this happens. Be sure to contact your Dr. As soon as you can and tell him the truth, you do not have to name names.
Postinor and vaginal dryness and painful intercourse
I have taken postinor twice in like a week. That was like a month ago. And everytime I have sex with my boyfriend now, its painful and i dry pretty quick. Could that have something to do with taking postinor?